# SDR 04FDEA03242

- Difficulty date: November 29, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- Aircraft time: 83,782 hours, 24,798 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P-F/ACF FOUND RT WING FWD INSIDE HINGE SECTION OF OUTBOARD FLAP STA XW 486 FOUND RUST NEAR HOLES FOR STUD BOLT AND IN THE HOLES OF THE LATERAL BRACE.  ACCOMPLISH CORROSION REWORK OF RT FWD INBOARD HINGE OF RT OUTBOARD FLAP IAW CMM 57-44-08.
